MathSciNet Relay Station
MathSciNet bibliographic data
MR2113434 33C45 (33C50)
Pathan, M. A. Generating functions of the Laguerre-Bernoulli polynomials involving bilateral series. South East Asian J. Math. Math. Sci. 3 (2004), no. 1, 33–38.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement